# SDR CALA2017012900189

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,257 hours, 14,603 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T122327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AFT PIT SHEAR TIE FRAME AT BS 1562 BL0 AROUND DRAIN HOLE REMOVED AND REPLACED AFT PIT SHEAR TIE BS 1562 BL0 DUE TO 100% MAT LOSS IAW SRM 51-40-02 PG 1-7.
